# SDR FDEA201412024025

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 73,325 hours, 15,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Test Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE INDICATOR FOUND INOPERATIVE.  REPLACED THE LAMP IN THE PUSH BUTTON SWITCH & REPLACED THE BATTERIES IAW SPM, OPS CHECKED GOOD.
